# SDR ASAA2015011410264

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 8,524 hours, 2,727 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 412A160541
- Condition: Dirty
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED HOT IN CABIN ROW 6 TO ROW 15. REST OF CABIN COMFORTABLE BOTH FORE AND AFT.    BITE CHECKED BOTH ZONE TEMP CONTROLLERS REF FIM 21-62, TASK 801.  NO FAULTS. FOUND FWD CABIN TEMP SENSOR FILTER CLOGGED.  CLEANED IAW MM 21-61-06.  VERIFIED FWD CABIN DUCT TEMP DECREASED & INCREASED WITH TEMP CONTROL KNOB POSITION.  ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
